Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffring From Thyroid & having very low periods, please suggest

Hi Sir m Having Ma Girl Frnd nd She is Suffring From Thyroid ..3 months before v done intercourse nd after it she is having periods with very low bleeding so i m very tensed so pregnancy is possible or nt..according to me if she is pregnant so periods will not cum...now pls tell me what is it
Asked On : Sun, 23 Jan 2011
Answers:  18 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi,The simple thing to do is take a pregnancy test if she missed her periods.If she has less bleeding but periods are on time then that is also caused by low thyroid function.
Answered: Sun, 23 Jan 2011
I find this answer helpful
  User's Response
Mam I do Test Nd Its Negative...I want To know SUmthing Dat Is It Possible in Pregnancy Periods Is Cuming...Nd Should I Do Test 1nce again...Pls Reply Me Mam...I M Very Tensed Nd i Dnt Sleep Gud Frm Last Week...
Answered: Fri, 28 Jan 2011
OBGYN Dr. Rhea Chanda's  Response
Rarely do periods continue during pregnancy.If the test is negative then get an ultrasound.
Answered: Sat, 29 Jan 2011
I find this answer helpful
  User's Response
Hiiii Mam She Spoke With Her Thyroid doctor nd she Told Her To Take Thyroid Medicine She Is Nt Take it Regglar Nd She left it Before 3 days Nd Today She got Periods Wot is It Mam..Pls Suggest Me...Her Mom is TOld Her Dat Today Periods Is CUm Coz She Take Medicine Wot is It >.pls Suggest Me.. i m So tensed
Answered: Sat, 29 Jan 2011
OBGYN Dr. Rhea Chanda's  Response
she is having thyroid problem and irregular periods because of that.Just tell her to take the medicine and it will be fine.
Answered: Sat, 29 Jan 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
If the pregnancy test is negative then you have nothing to worry about.Its her medical problems like hypothyroidism that is causing this.PLease ask her to consult with an endocrinologist.
Answered: Sun, 30 Jan 2011
I find this answer helpful
  User's Response
Thanku So Much Mam U know wht After Read Ur Reply Na I Feel so Much Good..Thanks Alot
Answered: Sun, 30 Jan 2011
  User's Response
kk Mam I tell Her To consult with endocrinologist Bt Esa To nahi Dat If he Consult wid Her nd She will go dere wid her so endocrinologist tell her mother dat she is not virgin n all
Answered: Sun, 30 Jan 2011
  User's Response
KK Thanks Mam U Told Me Foe Ultrasound So If I send U Ultrasound Report I Mean BY COurier so will u tell me Dat Pregnancy Is Nt..after i ll Chill.....
Answered: Mon, 31 Jan 2011
  User's Response
Nd I want tO Do 1nce Again Pregnanct Test By Prega News So wot s Da Right For It..after Periods How Many Days After Periods I Cant Chk It..nd Pld as well tell me dat If i send u Ultrasound REport so will u confirm Me Mam.Thanks Alot...
Answered: Mon, 31 Jan 2011
OBGYN Dr. Rhea Chanda's  Response
You dont need to send me the report.It will be written on the report if there is a pregnancy or some pathology.Nowadays even after 3-4 weeks of conception,pregnancy tests come positive.
Answered: Tue, 1 Feb 2011
I find this answer helpful
  User's Response
Hii GUd Morning Mam ...Mam Her Period Cycle is 15th...Bt Last Month she had Period Frm 15-20 Jan... and after she again Cums Period Frm 28Jan-5 Feb...In Dis 9 Days Periods First 3 Days Bleeding is very Low and ater dat Her Bleeding Is High Like Earlier..Bt Total she is having 9 days periods wht is it Mam...Pls Tell Me...She Told me she take medecine bt she left its in Mid She took only 3 days in jan after her cycle period i mean after 20th jan...pls mam tell me wht is it exectly..Esa to nahi hain dat last 3 months she got too low bleeding dats y is month jyada days hui hain
Answered: Sun, 6 Feb 2011
  User's Response
Nd Mam V Done Intercource in Jan 23rd After her Periods Over on 20th jan
Answered: Sun, 6 Feb 2011
  User's Response
mam pls reply mah last question
Answered: Sun, 6 Feb 2011
OBGYN Dr. Rhea Chanda's  Response
Her irregular bleeding is due to hormonal changes if she stopped the medicines midway.She needs to consult the doctor who gave her the medicine.
Answered: Mon, 7 Feb 2011
I find this answer helpful
  User's Response
Thanks Mam ... She Get Periods Now Daily From Last 10 Days Now I want to chk her Pregnancy so How Can i ..Coz if i go wid Prega News test So For Dis Its require Urine And Now she is Bleeding Daily so wot is Da Best Way For Pregnancy Test..I dnt wanna Wid Ultrasound ..Can i do Test wid Blood...Nd Doc Prefer HEr Medice Krimson 35..She Stopped Taking now it n ws taking befor 3 months n take d madecine again o 20th jan fr three days aftr wich she had hr bleeding n it is contineung till today,,,nd pls Tell me da way for pregnanct test..
Answered: Tue, 8 Feb 2011
  User's Response
HIii Mam Hwz u ..Remember me i discuss ma Gf problem wid u and she is Thyroid patient ..Mam V done intercorse 1 Time..5 Months Back she had Lower nd Higher Bleeding , after i done 2 Test By Prega News Bt It was Negative...after U told me dat It is Cause by her Tyroid problem so i relaxed den..nw just 10 days Back she Got Vomait 1 Night nd Bad Stomach pain she went to doctor he told her dat it is caused by FOOD POISON and in dat day she took so many Outfood..and after Take 2 days tablet she is Fine..Bt Now 3 days Back she is Having Itching and rashes On Her face she went to doctor he told her dats it is cause by water prblm and she took tablet for 2 days bt no work... nw pls sugeest me mam wot is dis it is only cause of her tyroid problem only...or wot is dis pls suggest me i done 4 time prega news Test and all is Negative...pls reply as sson as possible mam plss i ll wait ..Thanks Take care
Answered: Thu, 7 Apr 2011
  User's Response
nd mam i tell u 1 more think she is taking 6 month course of crimson 35 coz she is thyroid prblm and frm last 5 months she having perios every month bt sumtym late and higher or week...and as i told u dat she is took Krimson 35 from last 4 months so its a contraceptive pill as well so pregnancy will not happend according to me bt pls suggest me .. i tell u ueach and every thing very clear mam ..nw pls suggest me as soon as possible
Answered: Thu, 7 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor